Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Has anyone tried or used this med? My doctor prescribed it to me, been using it for a few weeks, seen mild improvements?

Is this stuff any good or bad??

thanks

Link to post
Share on other sites

First month was on it saw bugger all, second month good improvement, by the third month they only thing I was worrying about was these little red marks left behind :) have 2 weeks left of it before I go see my doc for a review, gunna try see if he'll let me stay on em, can't deal with it all just comming back :)

Also using the regimen with the frug, which IMO helped it along greatly.

Link to post
Share on other sites

yeah...I've been on it for about a month or so....seen fairly good improvements....but like you say...I have red marks left behind....but I remember reading something about the med can actually prolong the red marks...anyone know or hear of this??

Link to post
Share on other sites

Been on it for almost 8 weeks its good stuff. It will start working within 2 weeks and should eliminate most of your pimples but a few will always seem to form.

Link to post
Share on other sites

hardwarp - I don't think it prolongs them at all, I notice them more, but I think thats only because I'm not looking at actual spots, now they've gone the red marks seem that bit more visible, they are fading fast though, using the lemon juice method and taking my vit c and zinc supps each day seems to be doing the trick :)

Link to post
Share on other sites

sup,

it actually is true, but it won't be worse than in the beginning, its just that your body gets immune to it, so some day (maybe 3-4 mothns) your acne comes back as it was before.

try doxy, it is much better, doesn't need a big dose, and has a longer half life.

fuck acne ](*,)

Link to post
Share on other sites

be advised doxycycline is not as strong as minocycline so it is used for mild to moderate acne as a opposed to severe

Link to post
Share on other sites
Has anyone tried or used this med? My doctor prescribed it to me, been using it for a few weeks, seen mild improvements?

Is this stuff any good or bad??

thanks

I've been taking this for 2 months and although my skin is less greasy i've got spots still -and red scars! I've never noticed these before! :)

Link to post
Share on other sites

The spots and red scars are called hyperpigmentation. Mino can cause them. They will go away eventually, so do not worry. I have been on mino for quite some time now & i really like it. It is better than tetra! Never tried doxy, but I have heard that mino is stronger.

Link to post
Share on other sites

I've written about my problems with minocyclin in detail before. After long term use the hyperpigmentation became a huge problem and I think it effected my immune system as well. But, I used it for a few years.

For a time my skin was looking beautiful though.

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×